Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Jackson, MS

March 4, 2020Claiborne County, Warren County, Mississippi; Madison Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Mar 4, 2020, 8:47 AM CST for Claiborne County, Warren County, Mississippi; Madison Parish, Tensas Parish, Louisiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2020, 8:47 AM CST (14:47 UTC)
Expired
Mar 4, 2020, 9:45 AM CST
In force
58 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison Parish, LA, Tensas Parish, LA, Claiborne County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 1:53 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-138 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WUUS54 KJAN 041447
SVRJAN
LAC065-107-MSC021-149-041545-
/O.NEW.KJAN.SV.W.0076.200304T1447Z-200304T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
847 AM CST Wed Mar 4 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Tensas Parish in northeastern Louisiana...
  Southern Madison Parish in northeastern Louisiana...
  Southwestern Warren County in west central Mississippi...
  Central Claiborne County in southwestern Mississippi...

* Until 945 AM CST.

* At 847 AM CST, severe thunderstorms were located along a line
  extending from 8 miles north of Newlight to near Cooter Point,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Somerset around 855 AM CST.
  Newellton, Lake Bruin and Afton around 900 AM CST.
  Port Gibson around 915 AM CST.
  Yokena around 920 AM CST.
  Rocky Springs around 925 AM CST.
  Reganton and Bovina around 930 AM CST.

Other locations impacted by these severe thunderstorms include Mound
and Delta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
      3220 9073 3198 9072 3191 9146 3227 9148
TIME...MOT...LOC 1447Z 251DEG 50KT 3223 9141 3195 9143 

HAIL...0.75IN
WIND...60MPH
 
$$

22
2 follow-up statements
345 
WWUS54 KJAN 041456
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
856 AM CST Wed Mar 4 2020

LAC065-107-MSC021-149-041545-
/O.CON.KJAN.SV.W.0076.000000T0000Z-200304T1545Z/
Tensas LA-Madison LA-Warren MS-Claiborne MS-
856 AM CST Wed Mar 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHEASTERN TENSAS AND SOUTHERN MADISON PARISHES...SOUTHWESTERN
WARREN AND CENTRAL CLAIBORNE COUNTIES...

At 855 AM CST, severe thunderstorms were located along a line
extending from 7 miles northwest of Somerset to near Lake Bruin,
moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Somerset around 900 AM CST.
  Newellton and Afton around 905 AM CST.
  Yokena and Le Tourneau around 925 AM CST.
  Rocky Springs, Reganton and Bovina around 930 AM CST.

Other locations impacted by these severe thunderstorms include Mound
and Delta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
      3220 9073 3198 9072 3192 9135 3228 9141
TIME...MOT...LOC 1455Z 251DEG 50KT 3225 9133 3197 9135 

HAIL...1.00IN
WIND...60MPH
 
$$

22
589 
WWUS54 KJAN 041516
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
916 AM CST Wed Mar 4 2020

LAC107-041525-
/O.CAN.KJAN.SV.W.0076.000000T0000Z-200304T1545Z/
Tensas LA-
916 AM CST Wed Mar 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TENSAS PARISH IS
CANCELLED...

The storms which prompted the warning moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
      3220 9073 3204 9072 3199 9099 3238 9105
TIME...MOT...LOC 1515Z 253DEG 60KT 3235 9097 3208 9095 

$$

LAC065-MSC021-149-041545-
/O.CON.KJAN.SV.W.0076.000000T0000Z-200304T1545Z/
Madison LA-Warren MS-Claiborne MS-
916 AM CST Wed Mar 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR SOUTHEASTERN MADISON PARISH...SOUTH CENTRAL WARREN AND
NORTHEASTERN CLAIBORNE COUNTIES...

At 915 AM CST, severe thunderstorms were located along a line
extending from 6 miles west of Vicksburg to 6 miles south of Yokena,
moving east at 70 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Rocky Springs around 920 AM CST.
  Reganton and Bovina around 925 AM CST.

Other locations impacted by these severe thunderstorms include Mound
and Delta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3247 9072 3226 9072 3226 9073 3225 9072
      3220 9073 3204 9072 3199 9099 3238 9105
TIME...MOT...LOC 1515Z 253DEG 60KT 3235 9097 3208 9095 

HAIL...1.00IN
WIND...60MPH
 
$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:13 AM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 4, 5:13 AM CST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
513 AM CST Wed Mar 4 2020

.DISCUSSION...Today and Tonight. Storms were developing along the
boundary. Supercells were developing causing widespread damage
early this morning. For now the most favorable environment seems
to stretch from NE Louisiana across Mississippi about 50 miles on
either side of I-20. Storms are maintaining there structures for
long distances. So rain has been greatest with convection, but
remains manageable. However, models continue to show the boundary
kind of stalling over this area before the surface feature finally
pushes it northeast late tonight. With that in mind, expecting
periods of rain, sometimes to heavy to continue over the area.
Will keep the FFA going. With the models expecting the best pops
to be south for the next few hours, made tweaks to increase pops
across the northern zones and lower pops across the southern zones
through mid morning. Otherwise, pops and temps were good. /7/

Thursday through Next Week...

By Thursday things will begin to dwindle down in terms of the severe
threat. The cold front will be well south of the ArkLaMiss by this
time however moisture and southerly flow will still be present.
There will be widespread light showers through the afternoon and by
evening, all of the rain should be east of the region.

A dry airmass from the north will filter into our area along with
midlevel ridging which will bring cooler than normal temperatures
through Saturday and dry weather will prevail Thursday evening-
Sunday. A warming trend will also take place Sunday as southerly
flows returns. High temperatures next week could climb to the lower
to mid 70s. The next chance of rain will be early Monday morning
ahead of a weak cold front that is expected to push through our area
early next week./JNE/

&&

.AVIATION...
06Z TAF discussion:
Showers and thunderstorms seem to be developing along the stalled
boundary that extends across Louisiana to just north of Vicksburg
northeast toward Columbus. Light to moderate rain will continue to
spread across the region. Patchy dense fog will be possible for
MEI/PIB/HBG ahead of the rain. Looking for prevailing conditions
MVFR to LIFR conditions to develop by 9z everywhere and continue
through much of the forecast period. Guidance shows winds
increasing by the afternoon with gusts from 20 to 25 at most
sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  49  63  43 /  96  86  48   0
Meridian      61  49  62  43 /  99  93  67   0
Vicksburg     62  50  64  45 /  98  85  30   0
Hattiesburg   68  52  64  45 /  97  94  33   0
Natchez       66  50  63  44 /  97  83  22   0
Greenville    59  48  63  43 /  72  68  29   0
Greenwood     59  48  63  42 /  75  67  45   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through late tonight for MSZ043>066-072>074.

LA...Flash Flood Watch through late tonight for LAZ016-023>026.

AR...None.

&&
Hazardous weather outlook, Mar 4, 7:17 AM CST, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
717 AM CST Wed Mar 4 2020

ARZ074-075-MSZ018-019-025>030-034-051330-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Washington-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of southeast
Arkansas, and north central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ031>033-035>039-051330-
Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Today through tonight, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ007>009-015-MSZ040>042-051330-
Morehouse-West Carroll-East Carroll-Richland-Issaquena-Sharkey-
Yazoo-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ016-023-MSZ043>052-051330-
Madison LA-Franklin LA-Madison MS-Leake-Neshoba-Kemper-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ024>026-MSZ053>066-072>074-051330-
Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
717 AM CST Wed Mar 4 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Today through tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds FROM 60
to 70 mph and quarter to golf ball sized hail or greater.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today through tonight, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

20

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 4, 6:59 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     TSTM WND DMG     3 ESE LONE STAR         31.61N 89.69W
03/04/2020                   COVINGTON          MS   EMERGENCY MNGR

            TREES DOWN AT THREE NOTCH ROAD AND WILSON
            ROAD INTERSECTION.

&&

JNE
Local storm report, Mar 4, 7:22 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     TSTM WND DMG     2 SW SARATOGA           31.78N 89.70W
03/04/2020                   COVINGTON          MS   EMERGENCY MNGR

            TREES DOWN ON E NEW HOPE ROAD.

&&

JNE
Local storm report, Mar 4, 7:23 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     TSTM WND DMG     2 ESE MOUNT OLIVE       31.74N 89.63W
03/04/2020                   COVINGTON          MS   EMERGENCY MNGR

            TREES DOWN ON ARBO ROAD.

&&

JNE
Local storm report, Mar 4, 7:52 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
752 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     3 WSW CANTON            32.59N 90.08W
03/04/2020                   MADISON            MS   PUBLIC

            COMMERCIAL BUILDING WALL COLLAPSED. 276
            NISSSAN PARKWAY.

&&

JPM
Local storm report, Mar 4, 8:05 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
805 AM CST WED MAR 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     HAIL             2 SSE GLADE             31.63N 89.09W
03/04/2020  E2.50 INCH       JONES              MS   PUBLIC

            HAIL PICTURE ON SOCIAL MEDIA FROM THE
            TUCKERS CROSSING COMMUNITY. HAIL WAS
            SLIGHTLY LARGER THAN A MCDONALDS SAUCE
            PACKET.

&&

JPM
Special weather statement, Mar 4, 8:12 AM CST, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
812 AM CST Wed Mar 4 2020

LAZ015-023-041500-
Richland LA-Franklin LA-
812 AM CST Wed Mar 4 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RICHLAND AND FRANKLIN
PARISHES UNTIL 900 AM CST...

At 812 AM CST, Meteorologists were tracking a strong thunderstorm
near Winnsboro, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mangham around 815 AM CST.
  Crowville around 825 AM CST.
  Bakers around 830 AM CST.

Other locations impacted by this storm include Gilbert and Baskin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1000 AM CST for northeastern
Louisiana.

LAT...LON 3255 9144 3249 9149 3236 9145 3235 9150
      3232 9147 3225 9156 3224 9151 3220 9154
      3220 9149 3199 9150 3196 9153 3197 9165
      3194 9166 3192 9182 3197 9189 3207 9193
      3209 9187 3216 9189 3219 9201 3234 9201
TIME...MOT...LOC 1412Z 242DEG 53KT 3219 9177

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 12:59 AM CSTSevere Thunderstorm WarningJANIssaquena46 min
Mar 4, 1:31 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo44 min
Mar 4, 1:39 AM CSTSpecial Weather StatementJANNeshoba36 min
Mar 4, 1:47 AM CSTSevere Thunderstorm WarningJANKemper, Neshoba43 min
Mar 4, 2:06 AM CSTSevere Thunderstorm WarningJANMadison, Yazoo54 min
Mar 4, 2:21 AM CSTSevere Thunderstorm WarningJANKemper24 min
Mar 4, 2:28 AM CSTSevere Thunderstorm WarningJANMadison, Rankin33 min
Mar 4, 2:52 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott38 min
Mar 4, 3:10 AM CSTSevere Thunderstorm WarningJANJasper, Jones35 min
Mar 4, 3:23 AM CSTSevere Thunderstorm WarningJANLauderdale, Newton, Scott52 min
Mar 4, 3:44 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson48 min
Mar 4, 3:50 AM CSTSpecial Weather StatementJANYazoo25 min
Mar 4, 3:56 AM CSTSevere Thunderstorm WarningJANLauderdale49 min
Mar 4, 3:57 AM CSTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 4, 4:06 AM CSTSpecial Weather StatementJANClaiborne24 min
Mar 4, 4:24 AM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith66 min
Mar 4, 4:31 AM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison44 min
Mar 4, 4:36 AM CSTSpecial Weather StatementJANClaiborne, Copiah24 min
Mar 4, 4:48 AM CSTTornado WarningJANCovington, Jones42 min
Mar 4, 5:15 AM CSTSevere Thunderstorm WarningJANJones45 min
Mar 4, 9:12 AM CSTRiver Flood WarningJANLeake7 days
Mar 4, 9:30 AM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Rankin45 min
Mar 4, 10:08 AM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith52 min
Mar 4, 10:51 AM CSTSevere Thunderstorm WarningJANJasper, Newton39 min
Mar 4, 11:20 AM CSTSpecial Weather StatementJANLauderdale25 min
Mar 4, 1:25 PM CSTSpecial Weather StatementJANCopiah65 min
Mar 4, 3:08 PM CSTRiver Flood WarningJANNoxubee6 days
Mar 4, 12:13 AM CSTSpecial Weather StatementJANMorehouse32 min
Mar 4, 12:27 AM CSTSevere Thunderstorm WarningJANEast Carroll, Morehouse, West Carroll48 min
Mar 4, 4:51 AM CSTSpecial Weather StatementJANWest Carroll24 min
Mar 4, 4:59 AM CSTSevere Thunderstorm WarningJANEast Carroll, Richland, West Carroll31 min
Mar 4, 8:12 AM CSTSpecial Weather StatementJANFranklin, Richland48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.